# SDR N6WA2012041001

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 9987410106
- Aircraft time: 22,390 hours, 16,285 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM MISSING ON LT OVERWING EMERGENCY EXIT DOOR.  RESECURED TRIM ON LT OVERWING EMERGECNY EXIT DOOR IAW AMM 25-26-09.
